# SDR REXA2022100502188

- Difficulty date: October 3, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 32,579 hours, 31,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 601R3602461
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 574 CORRODED AT STGR 27	REMOVED FRAME SECTOR FROM STRGR 20L TO 20R AT FS 574 IAW CRJ-200 SRM 51-42-06. INSTALLED NEW SERVICABLE FRAME SECTOR 574 FROM STRGR 20L TO 20R IAW CRJ-200 SRM 51-42-06 AND 51-42-21
